# SDR V0XR413Y031711008

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 14,185 hours, 9,874 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD FWD CLOSING FITTING IS CORRODED.  R & R FITTING CLOSING ON PASSENGER DOOR IAW SRM 53-21-23, 51-42-06 AND 51-40-11.
